# SDR UIEA2020031700457

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,504 hours, 19,637 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-3 FA SEAT MISSING 2 EACH LIFE VESTS.( INSTALLED MAIN PASSENGER CABIN R-3 FA SEAT LIFE VEST (PN  RSS-301CT)   AS PER B747-400 AMM 25-60-00.  )
